MathSciNet Relay Station
MathSciNet bibliographic data
MR2776565 (2012f:35009) 35A23 (35K08 35R01 42B35 46E35 58J35)
Badr, Nadine; Jiménez-del-Toro, Ana; Martell, José María $L\sp p$ self-improvement of generalized Poincaré inequalities in spaces of homogeneous type. J. Funct. Anal. 260 (2011), no. 11, 3147–3188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement